# SDR HALA201811060395

- Difficulty date: August 20, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 842 hours, 164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 842 hours, 164 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SUP - BTB - AFTER ENGINE START FA'S REPORTED UNUSUAL SMELL & VAPORS IN CABIN.// REMOVED AND REPLACED ENG #2 PER TASK CARD J321--72-HWI-01 AND J321 -72-HWI-02. ACCOMPLISHED DECONTAMINATION OF THE ECS SYS. PER AMM 21-00-00-615-004-A. RAN BOTH ENG'S & BOTH PACKS SEPARATELY OPS CK GOOD NO UNUSUAL ODORS OR VAPORS NOTED. OK FOR SERVICE.
